Volume 8, Issue 4
Non-Conforming Domain Decomposition with Hybrid Method

Guo-ping Liang & Ping Liang

DOI:

J. Comp. Math., 8 (1990), pp. 363-370

Published online: 1990-08

Preview Full PDF 91 1795
Export citation
  • Abstract

We present a non-conforming domain decomposition technique for solving elliptic problems with the finite element method. Functions in the finite element space associated with this method may be discontinuous on the boundary of subdomains. The sizes of the finite meshes, the kinds of elments and the kinds of interpolation functions may be different in different subdomains. So, this method is more convernient and more efficient than the conforming domain decomposition method. We prove that the solution obtained by this method has the same convergence rate as by the conforming method, and both the condition number and the order of the capacitiance matrix are much lower than those in the conforming case.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-363, author = {}, title = {Non-Conforming Domain Decomposition with Hybrid Method}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {363--370}, abstract = { We present a non-conforming domain decomposition technique for solving elliptic problems with the finite element method. Functions in the finite element space associated with this method may be discontinuous on the boundary of subdomains. The sizes of the finite meshes, the kinds of elments and the kinds of interpolation functions may be different in different subdomains. So, this method is more convernient and more efficient than the conforming domain decomposition method. We prove that the solution obtained by this method has the same convergence rate as by the conforming method, and both the condition number and the order of the capacitiance matrix are much lower than those in the conforming case. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9448.html} }
TY - JOUR T1 - Non-Conforming Domain Decomposition with Hybrid Method JO - Journal of Computational Mathematics VL - 4 SP - 363 EP - 370 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9448.html KW - AB - We present a non-conforming domain decomposition technique for solving elliptic problems with the finite element method. Functions in the finite element space associated with this method may be discontinuous on the boundary of subdomains. The sizes of the finite meshes, the kinds of elments and the kinds of interpolation functions may be different in different subdomains. So, this method is more convernient and more efficient than the conforming domain decomposition method. We prove that the solution obtained by this method has the same convergence rate as by the conforming method, and both the condition number and the order of the capacitiance matrix are much lower than those in the conforming case.
Guo-ping Liang & Ping Liang. (1970). Non-Conforming Domain Decomposition with Hybrid Method. Journal of Computational Mathematics. 8 (4). 363-370. doi:
Copy to clipboard
The citation has been copied to your clipboard